# SDR AALA201605319001

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 51,919 hours, 22,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A5231
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 82,244 hours, 36,299 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FOUND LT OFF WING SLIDE INFLATION RESERVOIR LOW PRESS.  CIDS CAUTION LIGHT ON.  REPLACED LT OFF WING SLIDE INFLATION RESERVOIR IAW AMM 25-62-46.
